Unisom with Pain Relief

Drugspedia.net

Anacin P.M. Aspirin Free, Excedrin PM, Legatrin PM, Midol PM, Sominex Pain Relief Formula, Tylenol PM, Unisom with Pain Relief, |Unisom with Pain Relief

Drugs search, click the first letter of a drug name: | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9

   


Unisom with Pain Relief

Generic Name: acetaminophen and diphenhydramine (a see ta MIH no fen and dye fen HYE dra meen)
Brand Names: Anacin P.M. Aspirin Free, Excedrin PM, Legatrin PM, Midol PM, Sominex Pain Relief Formula, Tylenol PM, Unisom with Pain Relief

What is acetaminophen and diphenhydramine?

Acetaminophen is a pain reliever and a fever reducer.

Diphenhydramine is an antihistamine. It blocks the effects of the naturally occurring chemical histamine in the body. Diphenhydramine prevents sneezing; itchy, watery eyes and nose; and other symptoms of allergies and hay fever.

Acetaminophen and diphenhydramine is used to treat watering of the eyes, congestion, sneezing, and itchy throat caused by allergies and hay fever.

Acetaminophen and diphenhydramine may also be used for purposes other than those listed in this medication guide.

What is the most important information I should know about acetaminophen and diphenhydramine?

Use caution when driving, operating machinery, or performing other hazardous activities. Acetaminophen and diphenhydramine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Use alcohol cautiously. Alcohol may increase drowsiness and dizziness while you are taking acetaminophen and diphenhydramine. Alcohol may also cause damage to your liver when taken with acetaminophen.

What should I discuss with my healthcare provider before taking acetaminophen and diphenhydramine?

Do not take acetaminophen and diphenhydramine without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease. You may not be able to take acetaminophen. Do not take acetaminophen and diphenhydramine if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. A very serious drug interaction could occur, leading to serious side effects.

Before taking this medication, tell your doctor if you have

  • kidney disease;
  • liver disease;
  • diabetes;

  • glaucoma;

  • difficulty urinating because of an enlarged prostate, a constricted bladder neck, or any other reason;

  • a stenosing peptic (stomach) ulcer;

  • high blood pressure or any type of heart disease; or

  • an overactive thyroid.

You may not be able to take acetaminophen and diphenhydramine, or you may require a dosage adjustment or special monitoring during treatment if you have any of the conditions listed above.

It is not known whether acetaminophen and diphenhydramine will harm an unborn baby. Do not take acetaminophen and diphenhydramine without first talking to your doctor if you are pregnant. Acetaminophen and diphenhydramine passes into breast milk and can seriously harm a nursing infant. Do not take this medication without first talking to your doctor if you are breast-feeding a baby. If you are over 60 years of age, you may be more likely to experience side effects from acetaminophen and diphenhydramine. Read the package label for directions or consult your doctor or pharmacist before treating a child with this medication. Children are more susceptible than adults to the effects of medicines and may have unusual reactions.

How should I take acetaminophen and diphenhydramine?

Take acetaminophen an diphenhydramine exactly as directed by your doctor or follow the instructions on the package label. If you do not understand these directions, ask your pharmacist, nurse, or doctor to explain them to you.

Take each dose with a full glass of water.

Never take more acetaminophen and diphenhydramine than is directed. The maximum amount of acetaminophen for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more acetaminophen could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking acetaminophen and diphenhydramine and never take more than 2 grams (2000 mg) per day.

Consult your doctor if your symptoms do not improve within 10 days (or 5 days for children under 12 years of age) or if they get worse. Do not use this product to treat a fever for more than 3 days.

Store acetaminophen and diphenhydramine at room temperature away from moisture and heat.

What happens if I miss a dose?

Take the missed dose as soon as you remember. However, if it is almost time for your next dose, skip the missed dose and take only your next regularly scheduled dose. Do not take a double dose of this medication.

What happens if I overdose?

Seek emergency medical attention.

Symptoms of an acetaminophen and diphenhydramine overdose may include nausea, vomiting, diarrhea, abdominal pain, sweating, seizures, confusion, sedation, insomnia, tremor, hallucinations, and an irregular heartbeat.

What should I avoid while taking acetaminophen and diphenhydramine?

Use caution when driving, operating machinery, or performing other hazardous activities. Acetaminophen and diphenhydramine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Use alcohol cautiously. Alcohol may increase drowsiness and dizziness while you are taking acetaminophen and diphenhydramine. Also, alcohol is very damaging to your liver when it is taken with acetaminophen.

Acetaminophen and diphenhydramine may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, other antihistamines, pain relievers, anxiety medicines, seizure medicines, and muscle relaxants. Dangerous sedation, dizziness, or drowsiness may occur if acetaminophen and diphenhydramine is taken with any of these medications.

Acetaminophen and diphenhydramine side effects

If you experience any of the following serious side effects, stop taking acetaminophen and diphenhydramine and seek emergency medical attention:
  • an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives);

  • liver damage (yellowing of the skin or eyes, nausea, abdominal pain or discomfort, unusual bleeding or bruising, or severe fatigue);

  • blood problems (easy or unusual bleeding or bruising); or

  • low blood sugar (fatigue, increased hunger or thirst, dizziness, or fainting).

Other, less serious side effects may be more likely to occur including:

  • dry eyes, nose, and mouth;

  • drowsiness or dizziness;

  • blurred vision;

  • difficulty urinating; or

  • excitation in children.

Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.

What other drugs will affect acetaminophen and diphenhydramine?

Do not take acetaminophen and diphenhydramine if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. A very serious drug interaction could occur, leading to serious side effects.

Urine glucose tests for diabetics may produce false results while you are taking acetaminophen. Talk to your doctor if you are diabetic and you notice changes in your glucose levels during therapy with acetaminophen and diphenhydramine.

Do not take other over-the-counter cough, cold, allergy, diet, pain, or sleep medicines while taking acetaminophen and diphenhydramine without first talking to your doctor or pharmacist. Other medications may also contain acetaminophen, diphenhydramine, or other similar drugs, and you may accidentally take too much of these medicines.

Acetaminophen and diphenhydramine may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, other antihistamines, pain relievers, anxiety medicines, seizure medicines, and muscle relaxants. Dangerous sedation, dizziness, or drowsiness may occur if acetaminophen and diphenhydramine is taken with any of these medications.

Drugs other than those listed here may also interact with acetaminophen and diphenhydramine. Talk to your doctor and pharmacist before taking any prescription or over-the-counter medicines.

Where can I get more information?

  • Your pharmacist has additional information about acetaminophen and diphenhydramine written for health professionals that you may read.

What does my medication look like?

Acetaminophen and diphenhydramine is available over-the-counter under many brand names. Ask your pharmacist any questions you have about this medication, especially if it is new to you.

  • Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.
  • Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum"s drug information does not endorse drugs, diagnose patients or recommend therapy. Multum"s drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.
Copyright 1996-2006 Cerner Multum, Inc. Version: 7.02. Revision Date: 9/6/05 4:52:25 PM.




1

ynisom with pain relief, hnisom with pain relief, jnisom with pain relief, inisom with pain relief, 8nisom with pain relief, 7nisom with pain relief, ubisom with pain relief, umisom with pain relief, ujisom with pain relief, uhisom with pain relief, unusom with pain relief, unjsom with pain relief, unksom with pain relief, unosom with pain relief, un9som with pain relief, un8som with pain relief, uniaom with pain relief, unizom with pain relief, unixom with pain relief, unidom with pain relief, unieom with pain relief, uniwom with pain relief, unisim with pain relief, uniskm with pain relief, unislm with pain relief, unispm with pain relief, unis0m with pain relief, unis9m with pain relief, unison with pain relief, unisok with pain relief, unisoj with pain relief, unisom qith pain relief, unisom aith pain relief, unisom sith pain relief, unisom eith pain relief, unisom 3ith pain relief, unisom 2ith pain relief, unisom wuth pain relief, unisom wjth pain relief, unisom wkth pain relief, unisom woth pain relief, unisom w9th pain relief, unisom w8th pain relief, unisom wirh pain relief, unisom wifh pain relief, unisom wigh pain relief, unisom wiyh pain relief, unisom wi6h pain relief, unisom wi5h pain relief, unisom witg pain relief, unisom witb pain relief, unisom witn pain relief, unisom witj pain relief, unisom witu pain relief, unisom wity pain relief, unisom with oain relief, unisom with lain relief, unisom with -ain relief, unisom with 0ain relief, unisom with pzin relief, unisom with psin relief, unisom with pwin relief, unisom with pqin relief, unisom with paun relief, unisom with pajn relief, unisom with pakn relief, unisom with paon relief, unisom with pa9n relief, unisom with pa8n relief, unisom with paib relief, unisom with paim relief, unisom with paij relief, unisom with paih relief, unisom with pain eelief, unisom with pain delief, unisom with pain felief, unisom with pain telief, unisom with pain 5elief, unisom with pain 4elief, unisom with pain rwlief, unisom with pain rslief, unisom with pain rdlief, unisom with pain rrlief, unisom with pain r4lief, unisom with pain r3lief, unisom with pain rekief, unisom with pain repief, unisom with pain reoief, unisom with pain reluef, unisom with pain reljef, unisom with pain relkef, unisom with pain reloef, unisom with pain rel9ef, unisom with pain rel8ef, unisom with pain reliwf, unisom with pain relisf, unisom with pain relidf, unisom with pain relirf, unisom with pain reli4f, unisom with pain reli3f, unisom with pain relied, unisom with pain reliec, unisom with pain reliev, unisom with pain relieg, unisom with pain reliet, unisom with pain relier, nisom with pain relief, uisom with pain relief, unsom with pain relief, uniom with pain relief, unism with pain relief, uniso with pain relief, unisomwith pain relief, unisom ith pain relief, unisom wth pain relief, unisom wih pain relief, unisom wit pain relief, unisom withpain relief, unisom with ain relief, unisom with pin relief, unisom with pan relief, unisom with pai relief, unisom with painrelief, unisom with pain elief, unisom with pain rlief, unisom with pain reief, unisom with pain relef, unisom with pain relif, unisom with pain relie, nuisom with pain relief, uinsom with pain relief, unsiom with pain relief, uniosm with pain relief, unismo with pain relief, uniso mwith pain relief, unisomw ith pain relief, unisom iwth pain relief, unisom wtih pain relief, unisom wiht pain relief, unisom wit hpain relief, unisom withp ain relief, unisom with apin relief, unisom with pian relief, unisom with pani relief, unisom with pai nrelief, unisom with painr elief, unisom with pain erlief, unisom with pain rleief, unisom with pain reilef, unisom with pain releif, unisom with pain relife, uunisom with pain relief, unnisom with pain relief, uniisom with pain relief, unissom with pain relief, unisoom with pain relief, unisomm with pain relief, unisom with pain relief, unisom wwith pain relief, unisom wiith pain relief, unisom witth pain relief, unisom withh pain relief, unisom with pain relief, unisom with ppain relief, unisom with paain relief, unisom with paiin relief, unisom with painn relief, unisom with pain relief, unisom with pain rrelief, unisom with pain reelief, unisom with pain rellief, unisom with pain reliief, unisom with pain relieef, unisom with pain relieff, etc.

USA hospitals | Natural mosquito repellent | New 401k contribution limits | PMS | Blue waffles disease | Keratosis pilaris on face tretment


© Copyright by Drugspedia.net 2006-2007. All rights reserved